Tired a little but if it's fatigue no - dizzy is probably a drop of your blood pressure which stays lower after about an hour post dose. I recommend calling the Gylenia nurse or your doctor. I took mine at night for 3 months then went back to mornings. I was on it for 6 years and had little or no side effects -- I have lower blood pressure to begin with but if I had a doctors appointment in the morning it was always much lower if within first 3 hours of dosing.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Apr 2018 • 4 answers
I took my first dose of Gilenya yesterday at the hospital. It made me very tired, so plan on taking?
Updated 1 Sep 2011 • 2 answers
This is my 5 month on Gilenya, am starting to have night sweats, chronic cough & nausea, anyone else
Updated 29 Aug 2013 • 5 answers
Updated 21 Aug 2013 • 2 answers
Updated 15 May 2014 • 4 answers